# SDR DL72L000517

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FUSELAGE SKIN AT STRINGER 4R BETWEEN FS 360 AND FS 480.  ERA 334145-14AD REPLACES THE LAP JOINT WITH AN EXTERNAL DOUBLER.  THE DAMAGE WAS FOUND AT HMV.
